# SDR ASAA2023062343693

- Difficulty date: June 23, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 62,281 hours, 18,173 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT COMES ON P5 OVERHEAD PANEL. GROUNDED - YES. PER FIM 24-31-00-810-801, PERFORMED BITE TEST AND SPCU INOP MSG SHOWED. CYCLED SPCU NORMAL AND STBY C/BS PER FIM 24-34, TASK 802. FAULT CLEARED AND ELEC LIGHT DISTINGUISHED. OK FOR SERVICE.
